You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On Characterization of a Generalized Inaccuracy Measure in Information Theory
Bhu Dev Sharma and Ram Autar
Journal of Applied Probability
Vol. 10, No. 2 (Jun., 1973), pp. 464-468
Published by: Applied Probability Trust
Stable URL: http://www.jstor.org/stable/3212366
Page Count: 5
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Sharma and Autar  have formed a functional equation in two variables containing two parameters which, as a particular case, includes Daróczy's  generalized functional equation used in information theory. The solutions of our functional equation, under suitable boundary conditions, lead to an inaccuracy function of a new type. A characterization of this inaccuracy function and the convexity of Daróczy's entropy of type-β have been given in this paper.
Journal of Applied Probability © 1973 Applied Probability Trust